Alert archive / Indiana / Flash Flood Warnings in 2014

Flash Flood Warning 48, NWS Indianapolis, IN

June 19, 2014Henry County, Indiana

NWS Indianapolis, IN issued this flash flood warning at Jun 19, 2014, 4:04 PM EDT for Henry County, Indiana. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2014, 4:04 PM EDT (20:04 UTC)
Expired
Jun 19, 2014, 9:00 PM EDT
In force
5 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
None

County Henry County, IN

The radar

The Indianapolis radar (KIND), 89 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.1 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2014-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 84 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2014-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
84 J/kg
Mixed-layer CIN
-99 J/kg
Mixed-layer LCL
957 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

897 
WGUS53 KIND 192004
FFWIND
INC065-200100-
/O.NEW.KIND.FF.W.0048.140619T2004Z-140620T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
404 PM EDT THU JUN 19 2014

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN HENRY COUNTY IN EAST CENTRAL INDIANA...

* UNTIL 900 PM EDT

* AT 403 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. RADAR ESTIMATED RAINFALL IN EXCESS OF TWO INCHES HAD  
  OCCURRED WITH TORRENTIAL RAINFALL STILL ONGOING.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. FLASH FLOODING IS EXPECTED TO OCCUR OVER MAINLY RURAL AREAS
  OF NORTHERN HENRY COUNTY...INCLUDING THE TOWNS OF BLOUNTSVILLE...
  CADIZ...MIDDLETOWN...MOORELAND...MOUNT SUMMIT...SPRINGPORT...
  SULPHUR SPRINGS AND SUMMIT LAKE STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND... DONT DROWN.

&&

LAT...LON 3992 8520 3995 8557 4008 8558 4008 8527
      4008 8521 4000 8522 4000 8520

$$

NIELD
1 follow-up statement
306 
WGUS73 KIND 192356
FFSIND

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
756 PM EDT THU JUN 19 2014

INC065-200011-
/O.CAN.KIND.FF.W.0048.000000T0000Z-140620T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HENRY-
756 PM EDT THU JUN 19 2014

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHERN HENRY
COUNTY IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3992 8520 3995 8557 4008 8558 4008 8527
      4008 8521 4000 8522 4000 8520

$$

MK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 3:55 PM EDT, 9 minutes earlier.

Area forecast discussion, Jun 19, 3:55 PM EDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
355 PM EDT THU JUN 19 2014

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 314 PM EDT THU JUN 19 2014

FRONTAL BOUNDARY TO SETTLE SOUTH THIS EVENING AND SWEEP SOUTH OF
THE FORECAST AREA BY FRIDAY EVENING. THIS SHOULD BRING TEMPORARY
END TO SCATTERED STORMS FRIDAY NIGHT UNDER WEAK RIDGING. FLATTENED
UPPER LEVEL FLOW WITH MINOR SHORT WAVES MOVING THROUGH RETURN RAIN
THREAT BY SUNDAY THAT CONTINUES INTO MIDWEEK. SOMEWHAT LOWER
HEIGHTS INDICATE TEMPERATURES SLIGHTLY ABOVE NORMAL WITH HIGHS IN
THE 80S AND LOWS 65 TO 70.

&&

.NEAR TERM /TONIGHT/...

ISSUED AT 314 PM EDT THU JUN 19 2014

SURFACE BOUNDARY HAS BECOME ACTIVE AGAIN WITH CAPES TO 3000
FEEDING INTO THE SE PUSHING BOUNDARY. LIKE YESTERDAY STORMS WILL BE
MOST ACTIVE IN THE EARLY EVENING...WILL PRODUCE LOCALIZED
DOWNBURSTS AND SMALL HAIL. LOW TEMPERATURES APPEAR ON TRACK
DROPPING INTO THE UPPER 60S TO AROUND 70.

&&

.SHORT TERM /FRIDAY INTO SUNDAY/...

ISSUED AT 314 PM EDT THU JUN 19 2014

PROBLEMS TIE TO RAIN CHANCES IN MOST PERIODS. MODELS HAVE A
GENERAL AGREEMENT AND A BLEND WAS USED.

SHORT WAVE PUSHING SURFACE TROUGH EAST ACROSS INDIANA FRIDAY
SHOULD SPELL FOR A CLOUDIER DAY AND HIGHER POPS WITH SHOWERS AND
SCATTERED THUNDERSTORMS. SLIGHT TROUGHING ALOFT ALONG WITH SURFACE
CYCLONIC TURNING MAY YIELD A LINGER SHOWER OR TWO FRIDAY NIGHT.
DESPITE LOSS OF DEEP LAYERED MOISTURE. WEAK UPPER RIDGING SATURDAY
WITH NE SURFACE FLOW SHOULD MAKE FOR A DRY DAY THOUGH COULDNT
COMPLETELY RULE OUT SHOWER POSSIBILITIES FOR ALL AREAS GIVEN
SLIGHT TROUGHING AND VERY WEAK WAVE MOVING THROUGH THE FLOW INTO
OHIO. YET ANOTHER WEAK SHORT WAVE ROTATING THROUGH THE FLOW SOUTH
OF THE CANADIAN UPPER LOW WILL HEAD TOWARD GREAT LAKES SUNDAY AND
RETURNS A CHANCE OF SHOWERS ESPECIALLY UP THAT WAY BUT COULD
SWEEP INTO OUR COUNTIES AS WELL.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...

ISSUED AT 237 PM EDT THU JUN 19 2014

THE LONG TERM BEGINS WITH AN UPPER RIDGE OVER THE AREA MOVING OFF TO
THE EAST. AS IT DOES AN UPPER TROUGH OVER MANITOBA WILL MOVE
SOUTHEAST INTO THE GREAT LAKES THROUGH THE REMAINDER OF THE LONG
TERM. THIS WILL ALLOW FOR SHORTWAVES TO MOVE THROUGH THE MAIN TROUGH
AND CAUSE THUNDERSTORM CHANCES THROUGHOUT THE LONG TERM STARTING IN
THE NORTHWEST BY SUNDAY NIGHT AND OVERSPREADING THE AREA DURING THE
DAY MONDAY. THERE IS SOME INDICATION THAT BRIEF UPPER RIDGING COULD
DRY THINGS OUT FROM TUESDAY NIGHT THROUGH WEDNESDAY NIGHT BUT MODELS
ARE NOT IN AGREEMENT ON THIS FEATURE AND THUS WILL JUST HAVE LOWER
POPS GOING DURING THAT TIME BUT NOT DRY. ONLY CHANGES TO ALLBLEND
WERE FOR COLLABORATION PURPOSES BUT GENERALLY WERE NOT BIG.
TEMPERATURES WILL DROP DURING THE PERIOD AS THE UPPER TROUGH GETS
CLOSER AND BRINGS IN SOME COOLER CANADIAN AIR.

&&

.AVIATION /DISCUSSION FOR 192100Z IND TAF UPDATE/...

ISSUED AT 355 PM EDT THU JUN 19 2014

TIMED OUTFLOW BOUNDARY TO THE AIRPORT FROM 21Z-22Z WITH WINDS
SHIFTING TO THE NORTHEAST AROUND 20 KNOTS AND GUSTING TO 30 KNOTS.
OTHERWISE...NO CHANGES...LEFT VCTS GOING.

PREVIOUS DISCUSSION FOLLOWS...

RADAR SHOWS DEVELOPMENT OCCURRING IN A LINE THAT GOES OVER KIND...SO
WILL INCLUDE TEMPO THUNDER THERE FOR THE FIRST COUPLE OF HOURS.
OTHERWISE HIGH UNCERTAINTY/LOW CONFIDENCE FORECAST IN STORE FOR THIS
ISSUANCE. WILL GO WITH PREVAILING VFR THROUGH MUCH OF THE PERIOD.
CHANCES FOR THUNDERSTORMS WILL INCREASE AT THE SITES THIS AFTERNOON
AS INSTABILITY INCREASES WITH AFTERNOON HEATING...BUT UPPER SINKING
MOTION WILL OPPOSE DEVELOPMENT. THUS UNCERTAIN AS TO EXTENT OF
CONVECTIVE DEVELOPMENT AND ANY TYPE OF PLACEMENT/TIMING. WITH THIS
IN MIND WILL GO WITH VCTS THROUGH THE AFTERNOON AT THE SITES AS
DEVELOPMENT COULD OCCUR AT ANY TIME BUT MAY NOT HAPPEN AT ANY
PARTICULAR SITE. FOR TONIGHT CONTINUED TO CARRY VCTS AT KLAF ALL
NIGHT SINCE IT WOULD BE CLOSEST TO DEALING WITH ANY CONVECTION THAT
COULD RIDE OVER THE RIDGE. COULD ALSO SEE SOME FOG THERE WITH IT
BEING NORTH OF THE FRONT AND HAVING LIGHT WINDS. GOING WITH VCTS
AGAIN TOMORROW STARTING AROUND 15Z WITH AN UPPER WAVE PROVIDING MORE
WIDESPREAD FORCING.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...TUCEK
NEAR TERM...TUCEK
SHORT TERM...TUCEK
LONG TERM....CP
AVIATION...CP/MK

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON TWITTER AND YOUTUBE AT:
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 19, 3:46 PM EDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
346 PM EDT THU JUN 19 2014

INZ021-028>031-035>049-051>057-060>065-067>072-202000-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
346 PM EDT THU JUN 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

OUTLOOK: SCATTERED THUNDERSTORMS WILL OCCUR.

HAZARDS: FLASH FLOODING...LIGHTNING...GUSTY WINDS...SMALL HAIL.

TIMING: THIS AFTERNOON AND TONIGHT.

DISCUSSION: SCATTERED THUNDERSTORMS WILL OCCUR INTO TONIGHT. SOME
THUNDERSTORMS MAY PRODUCE FLASH FLOODING FROM VERY HEAVY RAINFALL.
SOME THUNDERSTORMS WILL ALSO PRODUCE WIND GUSTS TO 60 MPH AND HAIL
TO MARBLE SIZE. THE FLASH FLOOD THREAT WILL LAST THROUGH THE
NIGHT. THE HAIL AND WIND THREAT WILL DIMINISH BY MIDNIGHT.
LIGHTNING IS A THREAT IN ALL THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE EACH DAY. SEVERE THUNDERSTORMS
ARE NOT EXPECTED. LIGHTNING AND HEAVY RAIN ARE POSSIBLE WITH ANY
THUNDERSTORM.

DISCUSSION: UPPER LEVEL DISTURBANCES AND A COUPLE OF COLD FRONTS
WILL KEEP THE CHANCES FOR THUNDERSTORMS IN THE FORECAST FOR THE
NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE POSSIBLE THIS EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

TUCEK

In the hours before

Local storm report, Jun 19, 11:31 AM EDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1131 AM EDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     4 ENE CARMEL            39.99N  86.04W
06/18/2014                   HAMILTON           IN   AMATEUR RADIO

            SEVERAL TREES AND NUMEROUS LIMBS DOWNED NEAR 131ST TO
            146TH AND HAZEL DELL TO RIVER ROAD.

&&

DRT
Special weather statement, Jun 19, 2:30 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
230 PM EDT THU JUN 19 2014

INZ041-042-049-191900-
DELAWARE-HENRY-RANDOLPH-
230 PM EDT THU JUN 19 2014

...STRONG THUNDERSTORM ADVISORY FOR SOUTHEASTERN DELAWARE...
NORTHEASTERN HENRY AND SOUTHWESTERN RANDOLPH COUNTIES UNTIL 300 PM
EDT...

AT 228 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTHEAST OF MUNCIE...MOVING SOUTHEAST
AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SUMMIT LAKE STATE PARK...
  BLOUNTSVILLE...
  MOORELAND...
  LOSANTVILLE...
  MODOC...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4000 8503 4000 8519 3991 8520 4006 8540
      4013 8533 4003 8500
TIME...MOT...LOC 1830Z 305DEG 12KT 4006 8531

LEE/DT
Special weather statement, Jun 19, 2:42 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
242 PM EDT THU JUN 19 2014

INZ038-191915-
TIPTON-
242 PM EDT THU JUN 19 2014

...STRONG THUNDERSTORM ADVISORY FOR TIPTON COUNTY UNTIL 315 PM EDT...

AT 238 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR TIPTON...OR 11 MILES SOUTH OF KOKOMO...
MOVING SOUTHEAST AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  TIPTON...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4033 8586 4022 8586 4022 8587 4022 8599
      4031 8617 4037 8614
TIME...MOT...LOC 1843Z 303DEG 9KT 4032 8605

LEE/DT
Local storm report, Jun 19, 3:00 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
300 PM EDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0258 PM     TSTM WND GST     TIPTON                  40.28N  86.04W
06/19/2014  E50 MPH          TIPTON             IN   TRAINED SPOTTER

0258 PM     HAIL             TIPTON                  40.28N  86.04W
06/19/2014  E0.25 INCH       TIPTON             IN   TRAINED SPOTTER

&&

DRT
Local storm report, Jun 19, 3:22 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
322 PM EDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     FLASH FLOOD      LOSANTVILLE             40.02N  85.18W
06/19/2014                   RANDOLPH           IN   LAW ENFORCEMENT

            WATER ON US HIGHWAY 35 IN LOSANTVILLE...NEAR US HIGHWAY
            36. ONE LANE IS CURRENTLY CLOSED.

&&

LEE
Local storm report, Jun 19, 3:25 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
325 PM EDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     TSTM WND GST     TIPTON                  40.28N  86.04W
06/19/2014  E60 MPH          TIPTON             IN   TRAINED SPOTTER

            ESTIMATED WIND GUSTS OF 50 TO 60 MPH WITH PENNY SIZE
            HAIL.

&&

LEE

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 10:40 PM EDTSevere Thunderstorm WarningINDCarroll, Tippecanoe50 min
Jun 18, 11:06 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Howard, Montgomery, Tippecanoe, Tipton39 min
Jun 18, 11:43 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Hamilton, Madison, Montgomery47 min
Jun 19, 5:15 AM EDTAreal Flood WarningINDRandolph9 hr
Jun 19, 7:48 AM EDTRiver Flood WarningINDDelaware, Randolph24 hr
Jun 19, 8:09 AM EDTSpecial Weather StatementINDRandolph21 min
Jun 19, 2:30 PM EDTSpecial Weather StatementINDHenry30 min
Jun 19, 2:42 PM EDTSpecial Weather StatementINDTipton33 min
Jun 19, 2:54 PM EDTFlash Flood WarningINDHenry, Randolph3 hr
Jun 19, 2:59 PM EDTFlash Flood WarningINDHenry, Randolph3 hr
Jun 19, 3:03 PM EDTSevere Thunderstorm WarningINDDelaware, Hamilton, Howard, Madison, Tipton42 min
Jun 19, 3:33 PM EDTAreal Flood AdvisoryINDHamilton, Madison, Tipton4 hr
Jun 19, 3:44 PM EDTTornado WarningINDDelaware, Henry, Madison31 min
Jun 19, 3:58 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton32 min
Jun 19, 4:19 PM EDTAreal Flood AdvisoryINDCarroll, Clinton, Tipton3 hr
Jun 19, 5:14 PM EDTAreal Flood AdvisoryINDCarroll, Howard, Tippecanoe3 hr
Jun 19, 5:34 PM EDTAreal Flood AdvisoryINDBoone, Hamilton3 hr
Jun 19, 5:59 PM EDTFlash Flood WarningINDBoone, Hamilton6 hr
Jun 19, 6:10 PM EDTAreal Flood AdvisoryINDHancock, Marion3 hr
Jun 19, 6:30 PM EDTAreal Flood WarningINDDelaware, Henry, Randolph6 hr

Nearby

Flash Flood Warnings in Indiana, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.